# SDR AALA201803289037

- Difficulty date: February 25, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE AFT GALLEY FLOOR PANEL 261DF.    REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND EA 278395.
